# SDR CALA2023073102389

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 82,951 hours, 11,688 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Tube
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Right Wheel Well
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD C QTY LOW LIGHT APPROX 1.0 AFTER T/O. FOUND HYDRAULIC QUANTITY LOW .23 ,PERFORMED EXTERNAL GVI FOUND SIGN OF LEAKAGE ON RIGHT WHEEL WELL SUSPECT HYDRAULIC LINE T FITTING LEAKING AT RIGHT WHEEL WELL. FOUND LINE T FITTING LEAKING FROM TUBE ASSY P/ N 27274508-122 AT 12-12-01. TORQUE TOOL USED P/N 9539169. RIGHT WHEEL WELL. PERFORMED RETORQUE AS PER AMM 20-11-00-910-802, LEAK TEST PASSED AT THIS TIME, NO FOUND SIGNAL OF ANY OTHERS LEAK ALSO PERFORMED HYD C SERVICED AS PER AMM 12-12-01.
